# SDR CALA2016102495842

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 75,301 hours, 28,319 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME 68 ABOVE STR 23R CORRODED.   CUT OUT DAMAGED AREA AND FABRICATED A REPAIR FITTING IAW SRM 53-41-12 FIG 202 AND INSTALLED IAW SRM 53-41-12 FIG 202 PARA 5-B AND SRI 53-41-12-1-002-00 PARA 5.B 202
